# SDR ASAA2014011412393

- Difficulty date: January 14, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 11,911 hours, 3,587 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 11515
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 17,240 hours, 5,279 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED TRIP OFF, LIGHT ILLUMINATED DURING CLIMBOUT.  LIGHT WENT OUT AFTER TRIP RESET.  ACFT GROUNDED.  PERFORMED NR 2 BLEED AIR SYSTEM HEALTH CHECK REF MM 36-11-00-700-801.  FOUND HIGH STAGE VALVE, HIGH STAGE REGULATOR, PRSOV AND PRECOOLER VALVE FAILED TEST.  R & R FAULTY COMPONENTS.  REF MM 36-11-06-401, 36-11-07-401, 36-11-04-401, 36-12-02-401.  OPS LEAK CHECK GOOD IAW MM 36-11-00-700-801, ENG BLEED AIR SYSTEM HEALTH CHECK. PERFORMED NR 2 ENG CONFIRMATION ENGINE RUN REF MM 36-11-00-710-801.  OPS CHECK GOOD, NO FAULTS ON ENG RUN.  ACFT OK FOR CONTINUED SERVICE.
